# SDR DL72S992497

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB OF LT LOWER TORQUE BOX IN 48 SECTION CRACKED AT STA 1235 AT UPPER RIVET ROW .25 INCH.  INSTALLED DOUBLER PER M/M 53-11-0- NR 19, A-1 LETTER CHECK.
